# SDR DALA2022080905433

- Difficulty date: August 7, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N809DN
- Make and model: Boeing 737
- Aircraft serial: 31915
- Aircraft time: 28,256 hours, 10,759 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9236618) DURING INSPECTION FOUND EEPLS LIGHTS INOP ROWS 22-27. R/R BATTERY PACK M1671 PER B737 AMM 33-51 OPS GOOD.
